MAUDE Adverse Event Report: DAVOL INC., SUB. C.R. BARD, INC. BARD MESH PRE-SHAPED; SURGICAL MESH

DAVOL INC., SUB. C.R. BARD, INC. BARD MESH PRE-SHAPED; SURGICAL MESH
Catalog Number 0113700
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Impaired Healing (2378)
Date of Event 10/01/2017
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
No conclusion can be made.It was alleged, the patient was treated postoperatively for a non-healing wound.The cause of the non-healing wound is unknown.Many things extrinsic to the medical device can cause poor wound healing in patients, including patient comorbidities such as obesity, and diabetes.There is no connection that can be made to identify the medical device causing or contributing to the non-healing wound.A lot number was not provided, without a lot number a review of the manufacturing records is not possible.Should additional information be obtained, a supplemental emdr will be submitted.The information provided by bard represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bard.Remains implanted.
 
Event or Problem Description
The following was reported via (b)(4): the patient was implanted with a davol pre-shapled mesh and experienced a postoperative non-healing wound.As reported anti-infective therapy administered.

Brand Name
BARD MESH PRE-SHAPED
Common Device Name
SURGICAL MESH
Manufacturer (Section D)
DAVOL INC., SUB. C.R. BARD, INC.
100 crossings blvd.
warwick RI 02886
MDR Report Key7836607
Report Number1213643-2018-02986
Device Sequence Number16755851
Product Code FTL
UDI-Device Identifier00801741030697
UDI-Public(01)00801741030697
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
PREAMENDMENT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 08/31/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number0113700
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/07/2018
Initial Report FDA Received Date08/31/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;